# SDR 9JLA2022092831582

- Difficulty date: September 19, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N100KZ
- Make and model: Lear 45LEAR
- Aircraft serial: 45065
- Aircraft time: 8,742 hours, 8,157 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Fms
- Part number: 301741221
- Part serial: 184
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CDU DATA BUS FAILED FOR THE NO2 FMS. OPERATIONS WERE CONTINUED PER MEL 34-60-01. DURING THE MAINTENANCE EVENT THE MAINTENANCE PROVIDER DETERMINED A FAILED FMS. THE FAILED UNIT WAS REMOVED AND A MODIFIED UNIT WAS INSTALLED. PERFORMANCE AND NAVIGATIONS DATABASES WERE INSTALLED OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
